# SDR VQMA2021071800012

- Difficulty date: December 3, 2021
- Submitted: December 7, 2021
- Operation: Air carrier
- Aircraft: N861TX
- Make and model: Cessna 750
- Aircraft serial: 7500116
- Aircraft time: 16,532 hours, 10,105 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Part number: 301000333
- Part serial: 68661A1
- Condition: Warning Message
- Part time: 15,428 hours, 14,462 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FRIDAY, DECEMBER 3RD 2021, DIVERTED TO KIWA DUE TO A FIRE BOTTLE LOW APU CAS MESSAGE.  THERE WERE NO PASSENGERS ONBOARD. THE AIRCRAFT LANDED SAFELY AT KIWA.  THE FLIGHT CREW MADE THE FOLLOWING ENTRY ON AIRCRAFT MAINTENANCE LOG (AML) FORM SERIAL NUMBER M219982: "FIRE BOTTLE LOW APU" CAS DURING FLIGHT ASSOCIATED WITH APU FAIL LIGHT."  THE AIRCRAFT IS CURRENTLY IN WORK WITH TEXTRON AVIATION AT KIWA.
